|reaction to hep A B shot
Feb 3, 2010
I am in the process of planning an extended overseas trip and was given thwe initial hep A B shot. Starting that night my upper back and neck have gotten progressively more sore to the point of extreme pain. Is this related
| Response from Dr. McGovern
Localized pain at the injection site is the usual reaction. I think you should see your doctor for the symptoms you are having. They sound significant and unlikely to be related to your vaccinations.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Swollen Lymph Nodes Could I Have Acute HIV Infection
- Is Blowjob From A Prostitute Safe?
- Oral Ulcers After Fingering Stripper Worried I Have HIV
- Pain In Penis After Sex With Hooker What Are The Chances Of HIV
- White Bumps On Penis After Anal Sex Worried I Have HIV
- White Bumps On Penis After Rubbing Penis Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.